Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
+ Advanced search
905 articles
Vasyl V GAFIYCHUK, Anatoliy K PRYKARPATSKY
Pages: 350 - 360
We consider the general properties of the quasispecies dynamical system from the standpoint of its evolution and stability. Vector field analysis as well as spectral properties of such system have been studied. Mathematical modeling of the system under consideration has been performed.
David Mumo MALONZA
Pages: 376 - 398
The set of systems of differential equations that are in normal form with respect to a particular linear part has the structure of a module of equivariants, and is best described by giving a Stanley decomposition of that module. In this paper Groebner basis methods are used to determine a Groebner...
Min Ho LEE
Pages: 199 - 207
A solution of the KP-hierarchy can be given by the -function or the Baker function associated to an element of the Grassmannian Gr(L2 (S1 )) consisting of some subspaces of the space L2 (S1 ) of square-integrable functions on the unit circle S1 . The Krichever map associates an element W Gr(L2 (S1 ))...
Hiêú D NGUYÊÑ
Pages: 180 - 198
This paper investigates the nature of particle collisions for three-soliton solutions of the Korteweg-de Vries (KdV) equation by describing mathematically the interaction of soliton particles and generation of ghost particle radiation. In particular, it is proven that a collision between any two soliton...
PGL LEACH, J MIRITZIS
Pages: 123 - 133
We examine the classical model of two competing species for integrability in terms of analytic functions by means of the Painlevé analysis. We find that the governing equations are integrable for certain values of the essential parameters of the system. We find that, for all integrable cases with...
A. RAMANI, T. TAMIZHMANI, B. GRAMMATICOS, K. M. TAMIZHMANI
Pages: 149 - 165
We present an extension of a family of second-order integrable mappings to the case where the variables do not commute. In every case we introduce a commutation rule which is consistent with the mapping evolution. Through the proper ordering of variables we ensure the existence of an invariant in...
Zoran GRUJIC, Henrik KALISCH
Pages: 62 - 71
The derivative nonlinear Schrödinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and...
Atsushi NAKAMULA
Pages: 152 - 163
It is known that many integrable systems can be reduced from self-dual Yang-Mills equations. The formal solution space to the self-dual Yang-Mills equations is given by the so called ADHM construction, in which the solution space are graded by vector spaces with dimensionality concerning topological...
Francesco TOPPAN
Pages: 518 - 533
The definition of "classical anomaly" is introduced. It describes the situation in which a purely classical dynamical system which presents both a lagrangian and a hamitonian formulation admits symmetries of the action for which the Noether conserved charges, endorsed with the Poisson bracket structure,...
Joseph BERNSTEIN, Ossip SCHWARZMAN
Pages: 323 - 351
We prove that, for the irreducible complex crystallographic Coxeter group W, the following conditions are equivalent: a) W is generated by reflections; b) the analytic variety X/W is isomorphic to a weighted projective space. The result is of interest, for example, in application to topological conformal...
Hailiang LIU
Pages: 441 - 466
The Korteweg de Vries (KdV) equation is well known as an approximation model for small amplitude and long waves in different physical contexts, but wave breaking phenomena related to short wavelengths are not captured in. In this work we consider a class of nonlocal dispersive wave equations which...
C. BURDIK, S. POSTA, O NAVRATIL
Pages: 27 - 36
We study the exact solvable 3 × 3 matrix model of the type G2. We apply the construction similar to that one, which give the 2 × 2 matrix model. But in the studied case the construction does not give symmetric matrix potential. We conceive that the exact solvable 3 × 3 matrix potential model of...
Tatjana GRAMUSHNJAK, Peeter PUUSEMP
Pages: 55 - 65
Let n be an integer such that n 3 and Cm denote a cyclic group of order m . It is proved that there exist exactly 17 non-isomorphic groups of order 22n+1 which can be represented as a semidirect product (C2n × C2n ) C2. These groups are given by generators and defining relations.
Maido RAHULA, Vitali RETSNOI
Pages: 102 - 109
Total differentiation operators as linear vector fields, their flows, invariants and symmetries form the geometry of jet space. In the jet space the dragging of tensor fields obeys the exponential law. The composition of smooth maps induces a composition of jets in corresponding jet spaces....